Revista Matemática Iberoamericana


Full-Text PDF (928 KB) | Metadata | Table of Contents | RMI summary
Volume 12, Issue 2, 1996, pp. 441–460
DOI: 10.4171/RMI/203

Published online: 1996-08-31

The spectrum of singularities of Riemann's function

Stéphane Jaffard[1]

(1) Université Paris Est, Créteil, France

We determine the Holder regularity of Riemann's function at each point; we deduce from this analysis its spectrum of singularities, thus showing its multifractal nature.

No keywords available for this article.

Jaffard Stéphane: The spectrum of singularities of Riemann's function. Rev. Mat. Iberoam. 12 (1996), 441-460. doi: 10.4171/RMI/203